| Model Number |
2120 |
| Medical Device Problem Code |
Improper Flow or Infusion (2954)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/23/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the pump was not infusing properly.It occurred while in use with a patient.There was patient involvement but no patient harm.
Additional Manufacturer Narrative
No information has been provided to date.Investigation including root cause analysis is in progress.A supplemental mdr will be filled as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.